American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Kai-Man Tsang and Wenguang Zhai. Sign changes of the error term in Weyl's law for Heisenberg manifolds. Trans. Amer. Math. Soc. 364 (2012) 2647-2666.
Abstract, references, and article information
View Article: PDF

[2] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF

[3] Hans Christianson. Quantum Monodromy and nonconcentration near a closed semi-hyperbolic orbit. Trans. Amer. Math. Soc. 363 (2011) 3373-3438. MR 2775812.
Abstract, references, and article information
View Article: PDF

[4] Luc Hillairet and Chris Judge. The eigenvalues of the Laplacian on domains with small slits. Trans. Amer. Math. Soc. 362 (2010) 6231-6259. MR 2678972.
Abstract, references, and article information
View Article: PDF

[5] Andrew Hassell and Simon Marshall. Eigenvalues of Schrödinger operators with potential asymptotically homogeneous of degree $-2$. Trans. Amer. Math. Soc. 360 (2008) 4145-4167. MR 2395167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bernard Helffer and Yuri A. Kordyukov. Semiclassical asymptotics and gaps in the spectra of periodic Schrödinger operators with magnetic wells. Trans. Amer. Math. Soc. 360 (2008) 1681-1694. MR 2357710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ruth Gornet. Riemannian nilmanifolds and the trace formula. Trans. Amer. Math. Soc. 357 (2005) 4445-4479. MR 2156717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. Zähle. Harmonic calculus on fractals---A measure geometric approach II. Trans. Amer. Math. Soc. 357 (2005) 3407-3423. MR 2146630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. Z. Levendorskii. Asymptotic formulae with remainder estimates for eigenvalue branches of the Schrödinger operator $H - \lambda W$ in a gap of $H$. Trans. Amer. Math. Soc. 351 (1999) 857-899. MR 1433122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. M. Combes, P. D. Hislop and E. Mourre. Spectral averaging, perturbation of singular spectra, and localization. Trans. Amer. Math. Soc. 348 (1996) 4883-4894. MR 1344205.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Zhongwei Shen. Eigenvalue asymptotics and exponential decay of eigenfunctions for Schrödinger operators with magnetic fields. Trans. Amer. Math. Soc. 348 (1996) 4465-4488. MR 1370650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] José M. Arrieta. Rates of eigenvalues on a dumbbell domain. Simple eigenvalue case . Trans. Amer. Math. Soc. 347 (1995) 3503-3531. MR 1297521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Michel L. Lapidus. Fractal drum, inverse spectral problems for elliptic operators and a partial resolution of the Weyl-Berry conjecture . Trans. Amer. Math. Soc. 325 (1991) 465-529. MR 994168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jacqueline Fleckinger and Michel L. Lapidus. Eigenvalues of elliptic boundary value problems with an indefinite weight function . Trans. Amer. Math. Soc. 295 (1986) 305-324. MR 831201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Allen Devinatz and Avner Friedman. The asymptotic behavior of the first eigenvalue of differential operators degenerating on the boundary . Trans. Amer. Math. Soc. 234 (1977) 505-529. MR 0466720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Akira Tsutsumi and Chung Lie Wang. On the asymptotic distribution of eigenvalues for semi-elliptic operators . Trans. Amer. Math. Soc. 199 (1974) 295-315. MR 0355373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1